Please use this identifier to cite or link to this item:
Title: Correction of data for errors of averages
Authors: Shewhart, W A
Keywords: Correction of data
Errors of average
Issue Date: Apr-1926
Publisher: Bell System Technical Journal
Citation: Journal of Bell System Technical Journal, vol.5, p.308-319
Series/Report no.: Reprint;R209
Appears in Collections:Articles

Files in This Item:
File Description SizeFormat 
Correction of data for errors of averages.pdfScan copy427.66 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.